Facebook Pixel
EmpowHER Guest

bleeding while on birth control

By Anonymous August 15, 2017 - 7:54am
Rate This

I am a 25 years old ,diabetic woman. I have a 3 years old son. I started using birth control ( 3 months injection) a few months after my sons birth. A few days ago ,i noticed blood spots on my pantie liner and i didnt think much of it. LAst night it happend again .... Should i be worried, wat dose this mean

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

The most frequently reported side effects are weight gain, spotting, and irregular or heavy menstrual periods, decreased sex drive, depression, headache, nervousness, possible higher risk of breast cancer in women younger than 35, and anemia.


August 15, 2017 - 8:52am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!